# SDR SWAA2015010835544

- Difficulty date: December 10, 2014
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 68,186 hours, 56,678 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 6584119
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LG BEAM INBD FLAP TRACK BORE FITTING ASSEMBLY CORRODED.  R & R FITTING ASSEMBLY IAW DWG.
